RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 15, Number 9  


Ordinary Differential Equations
Parametric representation of the solutions of some nonlinear equations in the neighborhood of moving singular points
B. P. Bogoslovskii
1539
A hierarchical differential two-person game
È. M. Vaisbord, V. I. Zhukovskii
1548
On the general theory of Pfaffian systems
È. I. Grudo, L. F. Yanchuk
1562
Limit cycles of an autonomous system
V. S. Denisov
1572
Characterizations of the complexity of singular points of solutions to nonlinear systems of two differential equations
S. G. Kondratenya
1580
A geometric criterion of local controllability of dynamical systems in the presence of constraints on the control
V. I. Korobov
1592
Boundedness of solutions of a certain multidimensional system in the critical case of two zero roots. I
N. N. Kushkov
1600
On the theory of the control and observation of hyperbolic systems
S. A. Minyuk
1606
Strongly absolutely asymptotically stable solutions of linear differential equations with lags in a Banach space
V. E. Slyusarchuk
1614
Existence of closed trajectories in the neighborhood of an invariant torus
V. E. Chernyshev
1620

Partial Differential Equations
Solution of a problem in the theory of thermoelasticity related to mechanical and thermal impacts
S. I. Gaiduk, V. A. Dobrushkin
1632
Solution of a mixed boundary value problem of the mathematical theory of diffraction by the method of paired integral equations
E. A. Ivanov
1646
The heat equation with long-range action
A. S. Kalashnikov
1653
A nonlinear system of junction transfer in statistical nerve ensembles
S. F. Morozov, V. I. Sumin
1661
Construction of a scalar Green function for a rectangular waveguide by means of Mathieu functions
A. V. Moshinskii
1667

Finite difference equations. Numerical methods
A variant of the method of fictitious domains in eigenvalue problems
S. A. Voitsekhovskii, V. L. Makarov, V. G. Prikazchikov
1676
Asymptotic behavior of the solution of certain discrete problems of optimal control with a small step
V. Ya. Glizer, M. G. Dmitriev
1681
Difference schemes for an equation of non-steady-state nonlinear filtration
M. M. Karchevskii, A. D. Lyashko, M. F. Pavlova
1692

Short Communications
On the problem of complete control of dynamical systems
V. V. Krakhotko, G. P. Razmyslovich
1707
Variational methods in bifurcation theory under conditions of group invariance
B. V. Loginov
1710
Differential and functional equations with factors
A. Z. Mokhon'ko
1713
On conditions for a center and focus for nonlinear oscillation equations
A. P. Sadovskii
1716
The rate of convergence of the Galerkin method of solution of an abstract quasilinear parabolic equation
V. V. Smagin
1720
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019